# SDR QXEA200400657

- Difficulty date: August 26, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 7,709 hours, 8,620 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT NACELLE OUTBOARD BRACKET ABOVE NR 3 FLAP TRACK CRACKED APPROXIMATELY 27 INCHES AFT OF REAR SPAR.  REPAIRED IAW HORIZON AIR EA 6-54-309.
